# SDR C2XA08TY012

- Difficulty date: January 17, 2008
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N16954
- Make and model: Emb EMB-145LR
- Aircraft serial: 145072
- Aircraft time: 224,673 hours, 17,081 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TYS - DURING ROUTINE MX THE EMERGENCY FLOOR LIGHT STRIP BETWEEN ROWS 10 & 12 WAS FOUND INOP.  MX RECONNECTED THE LIGHT STRIP WIRES AND THE OPS CHECK WAS GOOD.  A/C WAS RELEASED FOR RETURN TO SERVICE.
